# SDR IPXA2020072097948

- Difficulty date: July 8, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LEFT WING FIXED L/E BEADED DOUBLER IS CRACKED AT STA. XOS. 587.  REPAIRED THE BEADED DOUBLER  IAW SRM 57-40-02, REPAIR 15, FIG 205.  MAJOR.
